# SDR YENA20100404051

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 37,008 hours, 13,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3459
- Condition: Failed
- Location: Cabin
- Part time: 37,006 hours, 13,503 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 383 LGA-FLL, ON GROUND AT FLL FWD EPSU UNIT LOAD DURING EMERGENCY LIGHT CHECK.  REMOVED AND REPLACED FWD EPSU PER MM 33-51-38.  OPS CHECK NORMAL.
